• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Geometry and topology of the brain

Priority areas of development: IT and mathematics
2019
Department: Laboratory for Applied Geometry and Topology

Publications:


Ayzenberg A. Topology of nerves and formal concepts / Cornell University. Series arxive "math". 2019. 
Ayzenberg A., Gugnin D. Topology of misorientation spaces / Cornell University. Series arxive "math". 2019. 
Razorenova A., Chernyshev B. V., Nikolaeva A., Butorina A., Prokofyev A., Tyulenev N. B., Stroganova T. A. Rapid cortical plasticity induced by active learning of novel words in human adults / Cold Spring Harbor Laboratory. Series 005140 "Biorxiv". 2019. 
Kurmukov A., Zhao Y., Mussabaeva A., Gutman B. Constraining Disease Progression Models Using Subject Specific Connectivity Priors, in: Lecture Notes in Computer Science book series.: Springer, 2019. С. 106-116. 
Mussabaeva A., Pisov M., Kurmukov A., Kroshnin A., Denisova Y., Shen L., Shan C., Wang L., Gutman B. Diffeomorphic Metric Learning and Template Optimization for Registration-Based Predictive Models, in: Multimodal Brain Image Analysis and Mathematical Foundations of Computational Anatomy: 4th International Workshop, MBIA 2019, and 7th International Workshop, MFCA 2019, Held in Conjunction with MICCAI 2019, Shenzhen, China, October 17, 2019, Proceedings.: Springer, 2019. С. 151-161. 
Shabanov D. A., Krokhmal N. E., Kravtsov D. A. Panchromatic 3-colorings of random hypergraphs // European Journal of Combinatorics. 2019. Vol. 78. P. 28-43. doi
Шабанов Д. А., Крохмаль Н. Е., Кравцов Д. А. Полноцветные раскраски случайных гиперграфов // Дискретная математика. 2019. Т. 31. № 2. C. 84-113. 
Ayzenberg A., Buchstaber V. Manifolds of isospectral matrices and Hessenberg varieties // International Mathematical Research Notices. 2020. Vol. 388. P. 1-12. doi
Ayzenberg A. Space of isospectral periodic tridiagonal matrices // Algebraic and Geometric Topology. 2020. Vol. 20. No. 6. P. 2957-2994. doi
Shabanov D. A., Akhmejanova M. Coloring hypergraphs with bounded cardinalities of edge intersections // Discrete Mathematics. 2020. Vol. 343. No. 4. P. 1-11. doi
Akhmejanova M., Shabanov D. A. Equitable colorings of hypergraphs with few edges // Discrete Applied Mathematics. 2020. Vol. 276. P. 2-12. doi
Shabanov D. A. Estimating the r-colorability threshold for a random hypergraph // Discrete Applied Mathematics. 2020. Vol. 282. P. 168-183. doi
Shabanov D. A., Semenov A. On the weak chromatic number of random hypergraphs // Discrete Applied Mathematics. 2020. Vol. 276. P. 134-154. doi